Farmako logo
HomeMedicine DeliveryABDM
Decorative illustration
HomeMedicine DeliveryABDM
footer illustration
HomePrivacy PolicyTerms & Conditions
Download the App
play-storeapp-store
Copyright Farmako Healthcare Private Limited © 2025 All rights reserved
facebooktwitterlinkedininstagram
medicine

Pesef 650mg/50mg Tablet

strip of 10.0 tablets
30 minute delivery
strip of 10.0 tablets
₹ 20.00
Get it on upto a 20% discount on Farmako
Delivering to
Out of Stock
Ask Life AI anything about this medicine
Tell me about medicines!

Salt Composition

Paracetamol (650mg) + Racemethionine (50mg)

Key InformationDirections for UseSafety InformationHow it worksQuick Tips

Salt Composition

Paracetamol (650mg) + Racemethionine (50mg)

Key Information

Short Description

Pesef 650mg/50mg Tablet is a pain-relieving medicine used to treat various painful conditions, including muscle ache, back pain, joint pain, menstrual cramps, and toothache, as well as reducing fever.

Dosage Form

Tablet

Introduction

Pesef 650mg/50mg Tablet is a combination of two medicines: paracetamol and racemethionine. It is used to relieve pain and fever. Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer) that works by blocking the release of certain chemical messengers that causes fever and pain. Racemethionine is an amino acid that promotes the production of cartilage (soft tissue around the joints) leading to joint repair.

Directions for Use

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Pesef 650mg/50mg Tablet may be taken with or without food but it is better to take it at a fixed time.

Safety Information

Side Effects

No common side effects listed.

How it works

Pesef 650mg/50mg Tablet is a combination of two medicines: paracetamol and racemethionine which relieve pain and fever. Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that causes fever and pain. Racemethionine is an amino acid which promotes the production of cartilage (soft tissue around the joints) leading to joint repair.

Quick Tips

Pesef 650mg/50mg Tablet is used to treat various painful conditions as well as fever. It is better to take it with milk or food to prevent stomach upset. Drink plenty of water while taking Pesef 650mg/50mg Tablet. Do not take any other medications containing Paracetamol without asking your doctor first.

Short Description

Pesef 650mg/50mg Tablet is a pain-relieving medicine used to treat various painful conditions, including muscle ache, back pain, joint pain, menstrual cramps, and toothache, as well as reducing fever.

Dosage Form

Tablet

Introduction

Pesef 650mg/50mg Tablet is a combination of two medicines: paracetamol and racemethionine. It is used to relieve pain and fever. Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer) that works by blocking the release of certain chemical messengers that causes fever and pain. Racemethionine is an amino acid that promotes the production of cartilage (soft tissue around the joints) leading to joint repair.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Pesef 650mg/50mg Tablet may be taken with or without food but it is better to take it at a fixed time.

Side Effects

No common side effects listed.
Pesef 650mg/50mg Tablet is a combination of two medicines: paracetamol and racemethionine which relieve pain and fever. Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that causes fever and pain. Racemethionine is an amino acid which promotes the production of cartilage (soft tissue around the joints) leading to joint repair.
Pesef 650mg/50mg Tablet is used to treat various painful conditions as well as fever. It is better to take it with milk or food to prevent stomach upset. Drink plenty of water while taking Pesef 650mg/50mg Tablet. Do not take any other medications containing Paracetamol without asking your doctor first.

Related Medicines

medicine

Parasuit Tablet

strip of 10.0 tablets
20% offstrip of 10.0 tablets
₹ 18.71
20% off
India' first 30 minutes
medicine delivery service
percentage
Get atleast 20% discount on all medicines
shield
We always ensure genuine medicines and qualified doctors
deliver
Completed over 2 lakhs super-fast deliveries